# SDR UPS00832703

- Difficulty date: May 13, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 73,733 hours, 22,388 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, AFT PIT C-3 DOOR AFT FRAME SECTION CRACKED.  REMOVED SEAL RETAINER FOR FOM, FABRICATED REPAIR ANGLES IAW DC8 SRM 52- 2-0, ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED REPAIR ANGLES IAW DC8 SRM 52-2-0, INSTALLED HIGH-SHEAR FASTENERS IAW DC8 SRM 51-1-2 0A.
